# SDR CALA2025102610536

- Difficulty date: October 11, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737  MAIN CABIN AFT WET AREA R/H STA 987 RBL43 FRAME HAS CORROSION MARKED.   REMOVED DAMAGE ONLY .150 MATERIAL LOSS .040 REMAINING .110 FOUND TO BE OUT OF LIMITS REF SRM 53-70-51-1A-1 FLOORBEAM REPAIRED.
